# SDR FDEA201703230983

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 87,435 hours, 37,137 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  WHEN GEAR HANDLE SELECTED UP. RECEIVED AN UNSAFE LEFT MAIN GEAR ON BOTH PRIMARY & SECONDARY.  REVIEWED QRH RESULTING IN PUTTING GEAR HANDLE DOWN AT 210KTS.  ALL GEAR SHOWED DOWN & LOCKED.  CYCLED HANDLE BACK TO UP, AGAIN SHOWED AN UNSAFE LEFT GEAR.  PLACED GEAR HANDLE DOWN WITH 3 GREEN DOWN AND LOCKED INDICATIONS & RETURNED TO DEPARTURE. FOUND WIRE HARNESS FOR L/H MLG DOOR UPLOCK SENSOR HUNG AND NOT ALLOWING THE SENSOR ATTACHMENT LEVER TO MOVE TO THE PROXIMITY POSITION. REPOSITIONED WIRING HARNESS TO ALLOW FULL TRAVEL OF LEVER.  ADJUSTED THE DOOR LATCH PROXIMITY SENSOR IAW AMM 32-34-03-2.  JACKED ACFT AND SWUNG GEAR SEVERAL TIMES, GEAR INDICATION GOOD UP AND DOWN IAW AMM 32-60-00-5.
